Very Regular Solutions for the Landau-Lifschitz Equation with Electric Current - Archive ouverte HAL Access content directly
Journal Articles Chinese Annals of Mathematics - Series B Year : 2018

Very Regular Solutions for the Landau-Lifschitz Equation with Electric Current

Abstract

We consider a model of ferromagnetic material subject to an electric current. We prove the local in time existence of very regular solutions for this model in the scale of H k spaces. In particular, we describe in detail the compatibility conditions at the boundary for the initial data.
Fichier principal
Vignette du fichier
A31-Carbou-Jizinivery-regular-sol.pdf (359.29 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01725842 , version 1 (07-03-2018)

Identifiers

  • HAL Id : hal-01725842 , version 1

Cite

Gilles Carbou, Rida Jizzini. Very Regular Solutions for the Landau-Lifschitz Equation with Electric Current. Chinese Annals of Mathematics - Series B, 2018, 39 (5), pp.889-916. ⟨hal-01725842⟩
485 View
116 Download

Share

Gmail Facebook Twitter LinkedIn More